# SDR DALA2019121747382

- Difficulty date: December 14, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 640-680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1402098) CORROSION ON STRINGERS LBL 2.90, LBL 7.55, LBL 10.45, LBL16.10, AND RBL 2.90, RBL 7.55, RBL 10.45, RBL16.10, FROM STA 640 TO 680 AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: CORROSION LEVEL 2. REPLACED PER B757-200 SRM 51-40-02-0G PAR. 5 AND 7.
